Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological invariants from nonrestricted quantum groups

Nathan Geer and Bertrand Patureau-Mirand

Algebraic & Geometric Topology 13 (2013) 3305–3363
Bibliography
1 Y Akutsu, T Deguchi, T Ohtsuki, Invariants of colored links, J. Knot Theory Ramifications 1 (1992) 161 MR1164114
2 S Baseilhac, R Benedetti, Quantum hyperbolic invariants of $3$–manifolds with $\mathrm{PSL}(2,\mathbb C)$–characters, Topology 43 (2004) 1373 MR2081430
3 S Baseilhac, R Benedetti, Quantum hyperbolic geometry, Algebr. Geom. Topol. 7 (2007) 845 MR2336244
4 J Bichon, Cosovereign Hopf algebras, J. Pure Appl. Algebra 157 (2001) 121 MR1812048
5 R Brown, Groupoids and van Kampen's theorem, Proc. London Math. Soc. 17 (1967) 385 MR0220279
6 V Chari, A Pressley, A guide to quantum groups, Cambridge Univ. Press (1994) MR1300632
7 F Costantino, N Geer, B Patureau-Mirand, Quantum invariants of $3$–manifolds via link surgery presentations and non-semi-simple categories arXiv:1202.3553
8 C De Concini, V G Kac, Representations of quantum groups at roots of $1$, from: "Operator algebras, unitary representations, enveloping algebras, and invariant theory" (editors A Connes, M Duflo, A Joseph, R Rentschler), Progr. Math. 92, Birkhäuser (1990) 471 MR1103601
9 C De Concini, V G Kac, C Procesi, Quantum coadjoint action, J. Amer. Math. Soc. 5 (1992) 151 MR1124981
10 C De Concini, V G Kac, C Procesi, Some remarkable degenerations of quantum groups, Comm. Math. Phys. 157 (1993) 405 MR1244875
11 C De Concini, C Procesi, N Reshetikhin, M Rosso, Hopf algebras with trace and representations, Invent. Math. 161 (2005) 1 MR2178656
12 N Geer, R Kashaev, V Turaev, Tetrahedral forms in monoidal categories and $3$–manifold invariants, J. Reine Angew. Math. 673 (2012) 69 MR2999129
13 N Geer, J Kujawa, B Patureau-Mirand, Generalized trace and modified dimension functions on ribbon categories, Selecta Math. 17 (2011) 453 MR2803849
14 N Geer, B Patureau-Mirand, Multivariable link invariants arising from $\mathfrak{sl}(2 | 1)$ and the Alexander polynomial, J. Pure Appl. Algebra 210 (2007) 283 MR2311186
15 N Geer, B Patureau-Mirand, Multivariable link invariants arising from Lie superalgebras of type I, J. Knot Theory Ramifications 19 (2010) 93 MR2640994
16 N Geer, B Patureau-Mirand, V Turaev, Modified quantum dimensions and re-normalized link invariants, Compos. Math. 145 (2009) 196 MR2480500
17 N Geer, B Patureau-Mirand, V Turaev, Modified $6j$–symbols and $3$–manifold invariants, Adv. Math. 228 (2011) 1163 MR2822220
18 N Geer, B Patureau-Mirand, A Virelizier, Modified traces and $6j$–symbols in pivotal categories, in preparation
19 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
20 R M Kashaev, Quantum dilogarithm as a $6j$–symbol, Modern Phys. Lett. A 9 (1994) 3757 MR1317945
21 R M Kashaev, A link invariant from quantum dilogarithm, Modern Phys. Lett. A 10 (1995) 1409 MR1341338
22 S Majid, Foundations of quantum group theory, Cambridge Univ. Press (1995) MR1381692
23 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
24 W D Neumann, Combinatorics of triangulations and the Chern–Simons invariant for hyperbolic $3$–manifolds, from: "Topology '90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 243 MR1184415
25 W D Neumann, Hilbert's $3$rd problem and invariants of $3$–manifolds, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1 (1998) 383 MR1668316
26 J Petit, Decomposition of the Turaev–Viro TQFT arXiv:0903.4512
27 V G Turaev, Quantum invariants of knots and $3$–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
28 V Turaev, Homotopy quantum field theory, EMS Tracts in Mathematics 10, Eur. Math. Soc. (2010) MR2674592
29 V G Turaev, O Y Viro, State sum invariants of $3$–manifolds and quantum $6j$–symbols, Topology 31 (1992) 865 MR1191386
30 V Turaev, H Wenzl, Quantum invariants of $3$–manifolds associated with classical simple Lie algebras, Internat. J. Math. 4 (1993) 323 MR1217386